# SDR 9501W8PA

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AU
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stow Prox Switch
- Part number: 106122628
- Condition: Out Of Adjust
- Location: Nr 2 Tr Unit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 115 - COS-LAS - NR 2 THRUST REVERSER LIGHT ILLUMINATED JUST AFTER TAKEOFF.  AIRCRAFT RETURNED TO COS.  FOUND S832 STOW PROXIMITY SWITCH OUT OF ADJUSTMENT.  ADJUSTED PROXIMITY SWITCH PER MM 78-34-03.  (M)
